Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 545607, 15 pages
http://dx.doi.org/10.1155/2011/545607
Research Article

Solving Famous Nonlinear Coupled Equations with Parameters Derivative by Homotopy Analysis Method

Department of Applied Mathematics, Ferdowsi University of Mashhad, P.O. Box 1159, Mashhad 91779-48974, Iran

Received 15 May 2011; Accepted 4 July 2011

Academic Editor: Shaher M. Momani

Copyright © 2011 Sohrab Effati et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Gilberto Gonzalez-Parra, Abraham J. Arenas, and Benito M. Chen-Charpentier, “A fractional order epidemic model for the simulation of outbreaks of influenza A(H1N1),” Mathematical Methods in The Applied Sciences, vol. 37, no. 15, pp. 2218–2226, 2014. View at Publisher · View at Google Scholar
  • Mohsen Moghtadaei, Hassan Saberi Nik, and Saeid Abbasbandy, “A Spectral Method for the Electrohydrodynamic Flow in a Circular Cylindrical Conduit,” Chinese Annals Of Mathematics Series B, vol. 36, no. 2, pp. 307–322, 2015. View at Publisher · View at Google Scholar
  • J. F. Gómez-Aguilar, H. Yépez-Martínez, R. F. Escobar-Jiménez, V. H. Olivares-Peregrino, J. M. Reyes, and I. O. Sosa, “Series Solution for the Time-Fractional Coupled mKdV Equation Using the Homotopy Analysis Method,” Mathematical Problems in Engineering, vol. 2016, pp. 1–8, 2016. View at Publisher · View at Google Scholar